No Cover Image

Journal article 1028 views

Degenerate Fokker–Planck equations: Bismut formula, gradient estimate and Harnack inequality

Arnaud Guillin, Feng-yu Wang Orcid Logo

Journal of Differential Equations, Volume: 253, Issue: 1, Pages: 20 - 40

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: 2012
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 20
End Page: 40